# SDR CALA9601336

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD DOME CRACKED IN UPPER LEFT AND RIGHT CORNERS OF VENTRAL DOOR CUTOUT.  DOUBLERS WERE INSTALLED IAW DAC DRAWING J060088, SHEETS 2 OF 2, STEPS 1 TO 11.
